# SDR DALA2022070604687

- Difficulty date: July 5, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,294 hours, 29,389 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2306564) DURING INSPECTION FOUND CRACK ON RH FUSELAGE FRAME STA 500A BTW S-8 AND S-9. FRAME STA 500A BTW S-8 AND S-9 WAS REPAIRED PER. A.A. AD. CARD 2526-01236-02B.
